# SDR AWXA0001403

- Difficulty date: February 21, 2001
- Submitted: February 23, 2001
- Operation: Air carrier
- Aircraft: N312AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 24060
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 65C36231
- Condition: Bent
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR FWD EDGE IS BENT FOR APPROX 18 INCHES.  REMOVED, FABED AND INSTALLED FABED SKIN IAW SRM 51-40-02.
